MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT MAK¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS MERIT MAK¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 00884450012598
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while using fluoroscopy, the tip of the guidewire was detached during insertion into the vein with echo-guide.Resistance was felt, and the tip detached within the hypodermal tissue.The tip was removed from the patient's body.No injury to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed.And no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT MAK¿
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key12961460
Report Number3011642792-2021-00026
Device Sequence Number14808643
Product Code DRE
UDI-Device Identifier00884450012598
UDI-Public00884450012598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2024
Device Model Number00884450012598
Device Catalogue NumberMAK401N-E/C
Device Lot NumberI2109118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown